Addicted to Lortab While Pregnant.?

Question by : Addicted to lortab while pregnant.?
I was seeing a different doctor that prescribed these to me, he did not know i was pregnant( nor did i tell him, im only 5 months) My OB found this out and told me I had a problem, I had department of children and familes come to my home and everything. (i also have a 16 month old) They gave me a drug test which i passed. But when my OB confronted me he asked if i had withdrawl, I told him no. Since this has only been going on for the past 3 months. But its been 4-5 days and i do seem to be having some withdrawls, like diarrhea, sleepless nights, muscle spasm.. After the drug test ive even taken half of a .5 mg valium to take the edge off. ( Let me say, i do not like valium they were given to me a very long time ago) I am afraid to admit this because I dont want him to think I am a bad parent, Ive even been lying to my boyfriend about the withdrawls and try to seem as normal as possible. My question is, how long will these symptoms last? Should i keep holding out, or do you think medication is needed to tamper off these things? Ive heard quitting cold turkey can harm the baby. Ive also heard of suboxone? Does anyone have any advice? I cant keep taking half of a .5 mg valium eveyday when my doctor doesnt know… Adivce, Please?

Best answer:

Answer by Lone
This is quite serious and you are putting your baby in great danger. It is very bad for the baby to go through withdrawal, and the Valium is not good either. I’m not an expert enough on the matter to guide you through this, but you really do need some help.
I’m hoping that since you say the Lortab was prescribed it wasn’t a huge dose. You really should come clean with your doctor, but i have a feeling you won’t.

If you were taking 50 mg of Lortab a day or less, your withdrawals should be nearly over. They typically last about a week for the worst of it, and maybe another week or two to totally gte back to sleeping normally.

One thing that is often used that helps with withdrawal is Imodium AD. It is actually a form of opiate and with help ease withdrawal….BUT i don’t know if it is safe for pregnant woman so research it first.

Exercise will also help ease w.d….In your condition you should probably limit it to walking, but force yourself to go for a walk every day. Drink lots of water to flush your system.

Please, please please, don;t take ANY more opiates…and for Gods sake don’t even think about suboxone. It is similar to methadone and you will have an addicted newborn.

This really is serious stuff, and in reality you should lose your children for doing something like this and be forced to go through treatment. I’m not here to judge because I am an addict myself, but what you are doing is so wrong on so many levels….and really, I think the damage has already been done at this point, so to speak. If your usage wasn’t too high and you take extra good care of yourself you & baby should be ok.

If you believe in God, this would be a good time to pray.

And you do realize the doctor that gave you the lortab may very well find out you are pregnant…but I have a feeling you didn’t really get them from a doctor.

Good luck…I already have prayed for your baby and you.

From someone who’
s life has been ruined by opiates, i urge you to not go down this road. They are great for a while, but once fully addicted, your life will become He!! and so will your children’s. you owe it to them to be there for them 100%, not in a doped up state.

Good luck…Make this a turning point please.

More Addicted To Methadone While Pregnant Information…

Comments are closed.